# SDR DALA2023100608242

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 90,498 hours, 15,886 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1816 -ATB- DURING CLIMB CREW REPORTED LEFT ENGINE VIBRATIONS UP TO 4.3 AND BEING FELT IN THE CABIN. AT LEVEL OFF, ENGINE VIBRATIONS REDUCED TO 1.0. CORRECTIVE ACTION: PERFORMED NUMBER 1 FAN BALANCE AND VIBRATION SURVEY. OPS CHECK GOOD. (4614772)
